Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Distributions involving norms of correlated Gaussian vectors


Author: K. S. Miller
Journal: Quart. Appl. Math. 22 (1964), 235-243
DOI: https://doi.org/10.1090/qam/99953
MathSciNet review: QAM99953
Full-text PDF

Abstract | References | Additional Information

Abstract: The norm of a Gaussian vector is called a Rayleigh random variable. We compute various first and higher order probability density functions of products and quotients of correlated Rayleigh variates. Moments of these distributions are also calculated. The main results are summarized in Section 2 below. Extensive use is made of formulas involving special functions. These identities enable us to obtain the desired results directly and efficiently.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99953
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society